# SDR FDEA201509212905

- Difficulty date: September 21, 2015
- Submitted: September 21, 2015
- Operation: Air carrier
- Aircraft: N676FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 790
- Aircraft time: 249 hours, 13,692 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Packing
- Condition: Damaged
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

GREEN HYD QTY IN YELLOW BAND DURING CRUISE.  FOUND BLEEDER PLUG ON SIDE OF GREEN MANIFOLD LEAKING.  REPLACED PACKING ON BLEEDER PLUG, LEAK & OPERATIONS CHECKED GOOD IAW AMM 29-10-00-03 & 29-10-00-03.
